TítuloRestoring Consistency in Systems of Fuzzy Gradual Rules Using Similarity Relations
Publication TypeConference Paper
Year of Publication2002
AuthorsDrummond I, Godo L, Sandri S
EditorBittencourt G., Ramalho G.L.
Conference NameLecture Notes in Artificial Intelligence
Volume2507
EditorialSpringer-Verlag
Paginación386-396
Resumen

Were present here a method that uses similarity relations to restore consistency in fuzzy gradual rules systems: we propose to transform potentially inconsistent rules by making their consequents more imprecise. Using a suitable similarity relation we obtain consistent rules with a minimum of extra imprecision. We also present an application to illustrate the approach.